# SDR REXA2016071601322

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 20,496 hours, 13,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXIT SIGN HAS BECOME DETACHED ON ONE SIDE OF THE SIGN.  SECURED THE SIGN IAW IAW AMM 33-51-05
